MathSciNet Relay Station
MathSciNet bibliographic data
MR430817 47A10 (46B05)
Chui, C. K.; Smith, P. W.; Smith, R. R.; Ward, J. D. $L$-ideals and numerical range preservation. Illinois J. Math. 21 (1977), no. 2, 365–373.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement